Dec 10, 2008
Hi Doctor, I have nowhere to turn---I hope you can help me.
I have had Bio alcamid in my cheeks for over three years now---I used a derma roller on my rt. cheek and then used Copper Peptides on my cheek. One area is not a bit red, swollen and hurts---does this mean I have an infection?
Also, my BA has crept up into the corner of my eye area---I believe the injector injected the BA too high.
I am very frightened and have nobody to help me. Any suggestions?
| Response from Dr. Pierone
There have been reports of late infections related to Bioalcamid. The best course of action would be to see a doctor with experience dealing this product and its complications.
Based on your post, I am assuming that you have been back to the doctor who injected the product and did not get answers. If this is not the case, then a follow up appointment with the original doctor should be scheduled.
For a second opinion, this would depend on where you live. If you are in Canada then Dr. Benninger in Toronto has the most experience and would be a good starting point. Another option might be Dr. Luis Casavantes in Tijuana Mexico. Although he no longer uses Bioalcamid, he is experienced in dealing with complications from this agent in the past.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.